Arkiv för Matematik

Vector-valued Hardy inequalities and B-convexity

Oscar Blasco

Full-text: Open access

Abstract

Inequalities of the form $\sum\nolimits_{k = 0}^\infty {|\hat f(m_k )|/(k + 1) \leqslant C||f||_1 } $ for all fH1, where {mk} are special subsequences of natural numbers, are investigated in the vector-valued setting. It is proved that Hardy's inequality and the generalized Hardy inequality are equivalent for vector valued Hardy spaces defined in terms ff atoms and that they actually characterize B-convexity. It is also shown that for 1< q<∞ and 0<α<∞ the space X=H(1, q,γa) consisting of analytic functions on the unit disc such that $\int_0^1 {(1 - r)^{q\alpha - 1} M_1^q (f,r) dr< \infty } $ satisfies the previous inequality for vector valued functions in H1 (X), defined as the space of X-valued Bochner integrable functions on the torus whose negative Fourier coefficients vanish, for the case {mk}={2k} but not for {mk}={ka} for any α ∈ N.

Note

The author has been partially supported by the Spanish DGICYT, Proyecto PB95-0291.

Article information

Source
Ark. Mat., Volume 38, Number 1 (2000), 21-36.

Dates
Received: 23 September 1998
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898663

Digital Object Identifier
doi:10.1007/BF02384487

Mathematical Reviews number (MathSciNet)
MR1749355

Zentralblatt MATH identifier
1028.42016

Rights
2000 © Institut Mittag-Leffler

Citation

Blasco, Oscar. Vector-valued Hardy inequalities and B -convexity. Ark. Mat. 38 (2000), no. 1, 21--36. doi:10.1007/BF02384487. https://projecteuclid.org/euclid.afm/1485898663


Export citation

References

  • Anderson, J. M. and Shields, A. L., Coefficient multipliers on Bloch functions, Trans. Amer. Math. Soc. 224 (1976), 256–265.
  • Bergh, J. and Löfström, J., Interpolation Spaces, Springer-Verlag, Berlin-New York, 1973.
  • Blasco, O., Boundary values of functions in vector-valued Hardy spaces and geometry of Banach spaces, J. Funct. Anal. 78 (1988), 346–364.
  • Blasco, O., A note on vector-valued Hardy and Paley inequalities, Proc. Amer. Math. Soc. 115 (1992), 787–790.
  • Blasco, O. and Pelczynski, A., Theorems of Hardy and Paley for vector valued analytic functions and related classes of Banach spaces, Trans. Amer. Math. Soc. 323 (1991), 335–367.
  • Blasco, O. and Xu, Q., Interpolation between vector valued Hardy spaces, J. Funct. Anal. 102 (1991), 331–359.
  • Bourgain, J., A Hausdorff-Young inequality for B-convex spaces, Pacific J. Math. 101 (1982), 255–262.
  • Bourgain, J., Vector valued singular integrals and the H1-BMO duality, in Probability Theory and Harmonic Analysis, (Chao, J.-A. and Woyczynski, W. A., eds.), pp. 1–19, Marcel Decker, Basel-New York, 1986.
  • Bourgain, J., Vector-valued Hausdorff-Young inequality and applications, in Geometric Aspects in Functional Analysis (Lindenstrauss, J., and Milman, V. D., eds.), Lecture Notes in Math. 1317, pp. 239–249, Springer-Verlag, Berlin-Heidelberg, 1988.
  • Bukhvalov, A. and Danilevich, A., Boundary properties of analytic and harmonic functions with values in Banach space, Math. Zametki 31 (1982), 203–214.
  • Coifman, R. R. and Weiss, G., Extension of Hardy spaces and their use in Analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • Duren, P., Theory of Hp-Spaces, Academic Press, New York, 1970.
  • Dyakonov, K. M., Generalized Hardy inequalities and pseudocontinuable functions, Ark. Mat. 34 (1996), 231–244.
  • Flett, T. M., On the rate of growth of mean values of holomorphic and harmonic functions, Proc. London Math. Soc. 20 (1970), 749–768.
  • García-Cuerva, J. and Rubio de Francia, J. L., Weigthed Norm Inequalities and Related Topics, North-Holland, Amsterdam, 1985.
  • García-Cuerva, J., Kazarian, K. S., Kolyada, V. I. and Torrea, J. L., Vector-valued Hausdorff-Young inequality and applications, Uspekhi Mat. Nauk 53: 3 (1998), 3–84 (Russian). English transl.: Russian Math. Surveys 53 (1998), 435–513.
  • Garnett, J. B., Bounded Analytic Functions, Academic Press, Orlando, Fla., 1981.
  • Hardy, G. H. and Littlewood, J. E., Some properties of fractional integrals II, Math. Z. 34 (1932), 403–439.
  • König, H., On the Fourier coefficients of vector-valued functions, Math. Nachr. 152 (1991), 213–227.
  • Lindenstrauss, J. and Tzafriri, L., Classical Banach Spaces II, Springer-Verlag, Berlin-New York, 1979.
  • Littlewood, J. E., Lectures on the Theory of Functions, Oxford Univ. Press., London, 1944.
  • Littlewood, J. E. and Paley, R. E. A. C., Theorems on Fourier series and power series (II), Proc. London Math. Soc. 42 (1936), 52–89.
  • Lust-Piquard, F. and Pisier, G., Non commutative Khinchine and Paley inequalities, Ark. Mat. 29 (1991), 241–260.
  • Maurey, B. and Pisier, G., Séries de variables aléatories vectorielles indépendentes et proprietés géométriques des espaces de Banach, Studia Math. 58 (1976), 45–90.
  • Paley, R. E. A. C., On the lacunary coefficients of power series, Ann. of Math. 34 (1933), 615–616.
  • Peetre, J., Sur la transformation de Fourier des fonctions à valeurs vectorielles, Rend. Sem. Mat. Univ. Padova 42 (1969), 15–46.
  • Pisier, G., Les inégalités de Khintchine-Kahane d'après C. Borell, Séminaire sur le Géométrie des espaces de Banach (1977–1978), Exposé 7, École Polytechnique, Centre de Math., Palaiseau, 1978.
  • Rubio de Francia, J. L., Ruiz, F. and Torrea, J. L., Calderón-zygmund theory for vector-valued functions, Adv. Math. 62 (1986), 7–48.
  • Sledd, W. T. and Stegenga, D. A., An H1 multiplier theorem, Ark. Mat. 19 (1981), 265–270.
  • Szarek, S. J. and Wolniewicz, T., A proof of Fefferman's theorem on multipliers, Preprint, 1980.
  • Tarieladze, V. I., Vector-valued Fourier series and sample continuity of random processes, in Probability Theory on Vector Spaces IV (Cambanis, S. and Weron, A., eds.), Lecture Notes in Math. 1391, pp. 375–387, Springer-Verlag, Berlin-Heidelberg, 1989.
  • Zygmund, A., Trigonometric Series, Cambridge Univ. Press., New York, 1959.